# SDR SWAA960702

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23175
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8B04NM0166T
- Condition: Ruptured
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  RECYCLED GEAR, NO HELP.  RETURNED TO BHM AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND HYDRAULIC FLUID AROUND SWIVEL.  REMOVED AND REPLACED RETRACT LINE TO LOCK ACTUATOR, RESERVICED SYSTEM, AND RETRACTION TESTED NOSE GEAR PER BOEING M/M.
